# SDR 0500070001

- Difficulty date: February 3, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 28,930 hours, 33,919 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Nacelle
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

JUST PRIOR TO LANDING, CREW RECEIVED NR 2 ENGINE FIRE WARNING ON FIRE HANDLE AND CONDITION LEVER.  CREW VERIFIED NO FIRE, SHUT DOWN AFTER LANDING AS A PRECAUTION.  MX FOUND NR 2 ENGINE LOOP A FAULT AT 40 PERCENT POWER.  MEL NR 2 LOOP A AND RELEASED AIRCRAFT BACK TO SERVICE.
